Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning a certain set of arrangements


Author: Ben Dushnik
Journal: Proc. Amer. Math. Soc. 1 (1950), 788-796
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0038922-4
MathSciNet review: 0038922
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Dushnik and E. W. Miller, Partially ordered sets, Amer. J. Math. vol. 63 (1941) pp. 600-610. MR 0004862 (3:73a)
  • [2] P. Erdös and G. Szekeres, A combinatorial problem in geometry, Compositio Math. vol. 2 (1935) pp. 463-470. MR 1556929
  • [3] H. Komm, On the dimension of partially ordered sets, Amer. J. Math. vol. 70 (1948) pp. 507-520. MR 0025541 (10:22k)
  • [4] E. Szpilrajn, Sur l'extension de l'ordre partiel, Fund. Math. vol. 16 (1930) pp. 386-389.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0038922-4
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society